ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRF-485 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
03/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side "rupture, and textured implant" confirmed via ct and mri.Healthcare professional later reported "hole, non-specific," and "hole on patch side." healthcare professional additionally reported "trace amount of simple fluid noted within the capsule." patient undergone partial capsulectomy.Device has been explanted and replaced.
Additional Manufacturer Narrative
The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure, seroma-late.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ seroma-late: unable to observe as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ rupture: observed broken device assessed as surgical damage and unidentified (tear) opening and observed a missing piece of shell assessed as inconclusive.No additional observations performed on the device.No further actions are required.A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: a2, b6, d4, d6a, d9, e1, h3, h4, h6.